# SDR IXXA20250113002

- Difficulty date: January 5, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD LE AREA TORQUE TUBE GUIDE BRACKET HAS MULTIPLE CRACKS AT THE ATTACH FASTENERS AT APPROX LES 285. HAECO WO 320010 NON ROUTINE 30242
